# SDR A6WA201543098

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6007522193
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HYD RACK IN AEB.  C CHANNEL IS CHAFED AT TOP NEAR HYD NR 1 RETURN MANIFOLD.  REMOVED DAMAGED HYD EQUIPMENT RACK ON LT SIDE SYS 1 PRESS & RETURN MANIFOLD INTERCOSTAL.  REPLACED WITH NEW SERVICEABLE PART IAW SRM 51-42-06.
